Nytol Extra Strength Sleep Aid QuickGels

Nytol

Softgels: 16
Strength: Diphenhydramine Hydrochloride 50mg
Price:
$9.49

Description

The active sleep aid ingredient in Nytol Extra Strength is diphenhydramine and is intended for the relief of occasional sleeplessness when difficulty falling asleep is due to fatigue, over-work or tiredness.

Diphenhydramine belongs to a group of medications known as antihistamines, the same active ingredient found in many cold and allergy medications.  The effect of Nytol lasts for up to 6 hours.

Payment & Security

American Express Apple Pay Diners Club Discover Google Pay Mastercard Shop Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed